# SDR ASAA201908052287

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,560 hours, 13,906 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT NOT DISPLAYED ON MCDU. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. RETURNED SAT TO NORMAL OPERATION.
